# SDR ASOA201703151367

- Difficulty date: March 15, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ABOVE LOWER CONTROL ROD PIVET CORRODED. REMOVED AND INSTALLED PER SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-21-001-001-A01.
